NRAS
21,346 members25,083 posts

METHOTREXATE

Further to my previous post about problems with mtx injections and feeling bad, have been on to hospital and they are reducing my dose soon, so here`s hoping. Was working well for a few months on 15mg weekly but lately have had nausea for two day a week, so tired can hardly stand, so going down to 10mg plus usual hydroxy. Increased folic to no avail, if this doesn`t work shall be upset, getting depressed.

Had a moan now so thanks for reading this

4 Replies
oldestnewest

Really hope decrease works for you.

Is the MTX and Hydro controlling your RA symptoms?

Xx

Reply

Yes, symptoms controlled well and no sign of any activity. I will see how the reduced dosage works (or not) and then maybe ask for an alternative if necessary. Thank you for your comments x

Reply

If you don't get on with methotrexate, please ask for other DMARDs/biologics to be considered. It sometimes seems as if the rheumy team can't see past it to other alternatives.

2 likes
Reply

My fourteen year old daughter was on mtx for 10 months and she was unwell most of the time. She had nausea, headaches, viral infections , chest infections and dizzy all the time especially when she bent over. I had to stop it because the hospital wouldn't except that they were side affects of mtx. Also a doctor told me he heard something that sounded like pulmonary lung desiese. Hope you feel better.

Reply

You may also like...